# SDR GLBA2001181

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,119 hours, 30,155 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE CYCLED TWICE BEFORE GEAR EXTENDED.  COULD NOT DUPLICATE SYSTEM, OPS CHECKED SATISFACTORY.
